# SDR CA970626002

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Part number: 7107
- Condition: Worn
- Location: Fire Loop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ECIAS MESSAGE "DETECT FIRE/OHT 2". AIRCRAFT RETURNED. LOWER AFT LPB ELEMENT OPEN, REPLACED. FIVE CLAMPS WORN ON LOOP A WEARING INTO WIRE REPAIRED.
